Electron. J. Diff. Equ., Vol. 2012 (2012), No. 138, pp. 1-13.

Controllability of nonlinear differential evolution systems in a separable Banach space

Bheeman Radhakrishnan, Krishnan Balachandran

In this article, we study the controllability of semilinear evolution differential systems with nonlocal initial conditions in a separable Banach space. The results are obtained by using Hausdorff measure of noncompactness and a new calculation method.

Submitted April 19, 2012. Published August 19, 2012.
Math Subject Classifications: 93B05, 47D06.
Key Words: Controllability; semilinear differential system; evolution system; measure of noncompactness.

Show me the PDF file (218 KB), TEX file, and other files for this article.

Bheeman Radhakrishnan
Department of Applied Mathematics and Computational Sciences
PSG College of Technology
Coimbatore - 641 004, Tamilnadu, India
email: radhakrishnanb1985@gmail.com
Krishnan Balachandran
Department of Mathematics
Bharathiar University
Coimbatore - 641 004, Tamilnadu, India
email: kb.maths.bu@gmail.com

Return to the EJDE web page